# SDR AALA20001373

- Difficulty date: August 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N567AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK NR 3 AT STATION 1174.  INSTALLED NEW SEAT TRACK SECTIO PER SRM 51-60-0.  (M)
